# SDR SIMA200725703

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 15,904 hours, 14,367 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW NOTIFIED IN FLIGHT THAT FLIGHT CONTROLS STIFF AND AIRCRAFT FLY’S TAIL HEAVY DURING FLIGHT CONTROL CHECKS FOR BEFORE TAKEOFF FOUND PITCH AND ROLL TO BE STIFFENER THAN NORMAL.  WITH PITCH TRIM PROPERLY SET FOR TAKEOFF (17 PAX AND 348 CARGO) AIRCRAFT WANTED TO ROTATE PRIOR TO REACHING VI/VR.  UPON ROTATION FORWARD YOKE BIAS AND PITCH DOWN TRIM REQUIRED.  IN LEVEL FLIGHT, PITCH WAS ZERO GENERALLY 1 OR 2 IN A 135 A/C ADDITIONALLY IN-FLT FLIGHT CONTROLS FELT SLUGGISH AND HEAVY.  ADJUSTED AILERON CABLE TENSION.  AIRCRAFT PASSED FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICED.
